Cores and stable sets of finite dimensional games
In this paper we study exact TU games having finite dimensional non-atomic cores, a class of games that includes relevant economic games. We first characterize them by showing that they are a particular type of market games. Using this characterization, we then show that in such a class the cores are their unique von Neumann- Morgenstern stable sets.
|Date of creation:||Mar 2003|
|Date of revision:|
|Contact details of provider:|| Postal: Corso Unione Sovietica, 218bis - 10134 Torino - Italy|
Phone: +39 011 6706060
Fax: +39 011 6706060
Web page: http://www.esomas.unito.it/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Marinacci, Massimo & Montrucchio, Luigi, 2003.
"Subcalculus for set functions and cores of TU games,"
Journal of Mathematical Economics,
Elsevier, vol. 39(1-2), pages 1-25, February.
- Massimo Marinacci & Luigi Montrucchio, 2001. "Subcalculus for set functions and cores of TU games," ICER Working Papers - Applied Mathematics Series 09-2001, ICER - International Centre for Economic Research.
- Hart, Sergiu, 1977. "Values of non-differentiable markets with a continuum of traders," Journal of Mathematical Economics, Elsevier, vol. 4(2), pages 103-116, August.
- Einy, Ezra & Holzman, Ron & Monderer, Dov & Shitovitz, Benyamin, 1996. "Core and Stable Sets of Large Games Arising in Economics," Journal of Economic Theory, Elsevier, vol. 68(1), pages 200-211, January.
- Lucas, William F., 1992. "Von Neumann-Morgenstern stable sets," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 17, pages 543-590 Elsevier.
- Marinacci, Massimo & Montrucchio, Luigi, 2004. "A characterization of the core of convex games through Gateaux derivatives," Journal of Economic Theory, Elsevier, vol. 116(2), pages 229-248, June.
When requesting a correction, please mention this item's handle: RePEc:icr:wpmath:07-2003. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Simone Pellegrino)
If references are entirely missing, you can add them using this form.